Galois groups of fields of definition of solvable branched coverings
Compositio Mathematica, Volume 66 (1988) no. 2, p. 121-144
@article{CM_1988__66_2_121_0,
     author = {Beckmann, Sybilla},
     title = {Galois groups of fields of definition of solvable branched coverings},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {2},
     year = {1988},
     pages = {121-144},
     zbl = {0673.14001},
     mrnumber = {945548},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__66_2_121_0}
}
Beckmann, Sybilla. Galois groups of fields of definition of solvable branched coverings. Compositio Mathematica, Volume 66 (1988) no. 2, pp. 121-144. http://www.numdam.org/item/CM_1988__66_2_121_0/

[B] S. Beckmann: Fields of definition of solvable branched coverings, University of Pennsylvania Ph.D. thesis (1986).

[Bel] G.V. Belyi: On Galois extensions of a maximal cyclotomic field, Math. USSR Izv. 14 (1980) 247-256. | MR 534593 | Zbl 0429.12004

[Bel2] G.V. Belyi: On extensions of the maximal cyclotomic field having a given classical Galois group, J. reine u. angew. Math. 341 (1983) 147-156. | MR 697314 | Zbl 0515.12008

[C + H] K. Coombes and D. Harbater: Hurwitz families and arithmetic Galois groups, Duke Math. J. 52, no. 4 (1985) 821-839. | MR 816387 | Zbl 0601.14023

[Ft] W. Feit, Ã5 and Ã7 are Galois groups over number fields, preprint (1986). | MR 866773

[Fr] M. Fried, Fields of definition of function fields and Hurwitz families - Groups as Galois groups, Comm. Alg. 5 (1977) 17-82. | MR 453746 | Zbl 0478.12006

[F] W. Fulton, Hurwitz schemes and irreducibility of algebraic curves, Ann. Math., ser. 2, 90 (1969) 542-575. | MR 260752 | Zbl 0194.21901

[G] D. Gorenstein, Classifying the finite simple groups, Bulletin of AMS, 14, no. 1 (1986) 1-98. | MR 818060 | Zbl 0585.20003

[Hall] M. Hall, Jr., The Theory of Groups, Chelsea, NY (1976). | Zbl 0354.20001

[Ha] D. Harbater, Galois coverings of the arithmetic line, to appear in Proc. of the NY Number Thy. Conf. of 1985, LNM?, Springer. | MR 894511 | Zbl 0627.12015

[H] R. Hartshorne, Algebraic Geometry, Springer, NY (1977). | MR 463157 | Zbl 0367.14001

[L AV] S. Lang, Abelian Varieties, Interscience, NY (1959). | MR 106225 | Zbl 0098.13201

[L DG] S. Lang, Fundamentals of Diophantine Geometry, Springer, NY (1985). | MR 715605 | Zbl 0528.14013

[M1] B. Matzat, Konstruktion von Zahl- und Funktionenkörpern mit vorgegebener Galoisgrouppe, J. reine u. angew. Math. 349 (1984) 179-220. | MR 743971 | Zbl 0555.12005

[M2] B. Matzat, Zwei Aspekte konstruktiver Galoistheorie, J. Algebra 96 (1985) 449-531. | MR 810543 | Zbl 0587.12004

[M3] B. Matzat, Über das Umkehrproblem der galoisschen Theorie, Karlsruhe (1985), preprint. | MR 988071

[N] J. Neukirch, On Solvable Number Fields, Inventiones Math. 53 (1979) 135-164. | MR 560411 | Zbl 0447.12008

[Sh] I.R. Šafarevič, Construction of fields of algebraic numbers with given solvable galois group, Izv. Akad. Nauk. SSSR. Ser. Math. 18 (1954) 525-578; AMS Transl., Ser. 2, 4 (1956) 185-237. | MR 71469 | Zbl 0071.03307

[GAGA] J.-P. Serre, Géometrie algebrique et géometrie analytique, Ann. de L'Inst. Fourier VI (1956) 1-42. | Numdam | MR 82175 | Zbl 0075.30401

[Se l] J.-P. Serre, Abelian l-adic Representations and Elliptic Curves, W.A. Benjamin, NY (1968). | MR 263823 | Zbl 0186.25701

[Se LF] J.-P. Serre, Local Fields, Springer, NY (1979). | MR 554237 | Zbl 0423.12016

[Se PG] J.-P. Serre, Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inv. Math. 15 (1972) (259-331). | MR 387283 | Zbl 0235.14012

[Si] J.H. Silverman, The Arithmetic of Elliptic Curves, Springer, NY (1986). | MR 817210 | Zbl 0585.14026

[Th] J. Thompson, Some finite groups which appear as Gal (L/K) where K ⊂ Q(μn), J. Alg. 89 (1984) 437-499. | Zbl 0552.12004